MAUDE Adverse Event Report: A&E MEDICAL CORPORATION UTQ 200CM BWF 2HK2F CHSO 10PK; ELECTRODE, PACEMAKER, TEMPORARY

A&E MEDICAL CORPORATION UTQ 200CM BWF 2HK2F CHSO 10PK; ELECTRODE, PACEMAKER, TEMPORARY
Catalog Number QEF2008ABW2D
Medical Device Problem Code Defibrillation/Stimulation Problem (1573)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/12/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).G2 - report source - foreign - ireland.The device will not be returned for analysis as product was discarded; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported the patient had a pacing wire placed and paced correctly straight after implantation.Subsequently, after the procedure while the patient was in cicu, the atrial pacing wire was not conducting the levels of electrical current required; however, the ventricular wire was working correctly.Further, the wire completely failed when required in the intensive care unit.Therefore, the patient had to have a permanent pacemaker implanted.Due diligence is in progress for this complaint; to date no additional information.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information and/or corrected information.B3 - event date - unknown day in june 2025.G2 - report source - foreign - united kingdom.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b2; h1; h2; h4; h6; h11 the reported event could not be confirmed due to product not returning and lack of information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
UTQ 200CM BWF 2HK2F CHSO 10PK
Common Device Name
ELECTRODE, PACEMAKER, TEMPORARY
Manufacturer (Section D)
A&E MEDICAL CORPORATION
5206 asbury road
farmingdale NJ 07727
Manufacturer (Section G)
A&E MEDICAL CORPORATION
5206 asbury road
farmingdale NJ 07727
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22412552
Report Number0002242056-2025-00035
Device Sequence Number18636331
Product Code LDF
UDI-Device Identifier08718627411032
UDI-Public(01)08718627411032(10)25426(17)270501
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K033858
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue NumberQEF2008ABW2D
Device Lot Number25426
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2025
Supplement Date Received by Manufacturer10/15/2025
11/25/2025
Initial Report FDA Received Date07/07/2025
Supplement Report FDA Received Date11/10/2025
12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown